# SDR ASAA2023042542998

- Difficulty date: April 25, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 51,571 hours, 15,038 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Processing Unit
- Part number: 3012803
- Part serial: 2760
- Condition: Faulty
- Location: Radar Bay
- Part time: 51,830 hours, 15,374 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 FLIGHT DECK FUEL QUANTITY INDICATOR INTERMITTENTLY BLANKS AND THEN RETURNS. GROUNDED - YES. PERFORMED FQIS BITE FOUND NO FAULTS DUE TO HISTORY. REPLACED FQPU REF B737-800 AMM 28-41-81/401 ALL REQUIRED TESTS PASSED.
